MathSciNet Relay Station
MathSciNet bibliographic data
MR1881249 (2002k:46183) 46L80 (37B99 46L05 46L55)
Chen, Xiaoman; Hou, Chengjun Morita equivalence of groupoid $C\sp *$-algebras arising from dynamical systems. Studia Math. 149 (2002), no. 2, 121–132.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement